Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Is it definitely just thyroid ?

my tsh is 0.08, t3 is 27.5 n t4 is 9.2 glucose tolerance test revelas i am impaired diabetic.. so is it confirmed i m hyperthyroid as i have most of the symptoms of hyper thyroid like weight loss, fatigue, tremors, weakness, difficulty concentrating or remembering things

Asked On : Thu, 8 Apr 2010
Answers:  2 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

OK its nothing to worry about. You will just need take medication and you will be fine

Answered: Wed, 14 Apr 2010
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.Your low TSH and high T3 along with your symptoms suggest hyperthyroidism.You must consult an endocrinologist for differential diagnosis of hyperthyroidism and treatment.For your IGT there is no need of any medicine as lifestyle changes will be able to tackle your hyperglycemia.Thanks and good luck.
Answered: Sat, 19 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor